default-icon
Side effcts of finasterid
He took finasteride for hair loss problem for one month , ( don't know how much mg ) , now facing libido problem, erectile dysfunction, weight lost upto 5 kgs, he had anxiety before, but he was perfect without medicine last few years, again after taking finasteride he is feeling some previous problem what he had during anxiety, and became weak, he took medicine 8 months before only for one month and then left after facing some problems , still he has all the problems, is it permanent ? He doesn't have diabetes and thyroid test is normal, plz any suggestions ? Thank you,
71 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Finasteride may cause androgen harmones deficiency, But not permanent. Please consult a good physician to diagnose any missing reason for above symptoms. Wt loss does not occur with Finasteride. ANXIETY itself may explain above symptoms ( ED, loss of libido, wt loss).
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.